Advanced Search
Article Contents
Article Contents

Boundedness and large time behavior of an attraction-repulsion chemotaxis model with logistic source

  • * Corresponding author: Hai-Yang Jin

    * Corresponding author: Hai-Yang Jin
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study an attraction-repulsion Keller-Segel chemotaxis model with logistic source

    in a smooth bounded domain $Ω \subset \mathbb{R}^n(n≥ 1)$, with homogeneous Neumann boundary conditions and nonnegative initial data $(u_0,v_0,w_0)$ satisfying suitable regularity, where $χ≥ 0,ξ≥ 0,α, β, γ, δ>0$ and $f$ is a smooth growth source satisfying $f(0)≥ 0$ and

    $f(u)≤ a-bu^θ, \ \ u≥ 0,\ \ \mathrm{with~some} \ \ a≥ 0,b>0,θ≥1.$

    When $χα=ξγ$ (i.e. repulsion cancels attraction), the boundedness of classical solution of system (*) is established if the dampening parameter $θ$ and the space dimension $n$ satisfy

    $\begin{cases} θ > \max\{1,3-\frac6n\}, &\text{when }\ \ 1≤ n≤ 5,\\ θ≥ 2, &\text{when }\ \ 6≤ n≤ 9,\\ θ>1+\frac{2(n-4)}{n+2}, &\text{when} \ \ \ n≥10.\\\end{cases}$

    Furthermore, when $f(u)=μ u(1-u)$ and repulsion cancels attraction, by constructing appropriate Lyapunov functional, we show that if $μ>\frac{χ^2α^2(β-δ)^2}{8δβ^2}$, the solution $(u,v,w)$ exponentially stabilizes to the constant stationary solution $(1,\frac{α}{β},\frac{γ}{δ})$ in the case of $1≤ n≤ 9$. Our results implies that when repulsion cancels attraction the logistic source play an important role on the solution behavior of the attraction-repulsion chemotaxis system.

    Mathematics Subject Classification: 35A01, 35B40, 35B44, 35K57, 35Q92, 92C17.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   N. D. Alikakos , $L^p$ bounds of solutions of reaction-diffusion equations, Comm. Partial Differential Equations, 4 (1979) , 827-868.  doi: 10.1080/03605307908820113.
      X. Bai  and  M. Winkler , Equilibration in a fully parabolic two-species chemotaxis system with competitive kinetics, Indiana Univ. Math. J., 65 (2016) , 553-583.  doi: 10.1512/iumj.2016.65.5776.
      N. Bellomo , A. Bellouquid , Y. S. Tao  and  M. Winkler , Toward a mathematical theory of Keller-Segel models of pattern formation in biological tissues, Math. Models Methods Appl. Sci., 25 (2015) , 1663-1763.  doi: 10.1142/S021820251550044X.
      T. Ciślak  and  C. Stinner , New critical exponents in a fully parabolic quasilinear Keller-Segel system and applications to volume filling models, J. Differential Equations, 258 (2015) , 2080-2113.  doi: 10.1016/j.jde.2014.12.004.
      E. Espejo  and  T. Suzuki , Global existence and blow-up for a system describing the aggregation of microglia, Appl. Math. Lett., 35 (2014) , 29-34.  doi: 10.1016/j.aml.2014.04.007.
      K. Fujie , A. Ito , M. Winkler  and  T. Yokota , Stabilization in a chemotaxis model for tumor invasion, Discrete Contin. Dyn. Syst., 36 (2016) , 151-169.  doi: 10.3934/dcds.2016.36.151.
      M. A. Herrero  and  J. L. L. Velazquez , A blow-up mechanism for a chemotaxis model, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 24 (1997) , 633-683. 
      T. Hillen  and  K. J. Painter , Global existence for a parabolic chemotaxis model with prevention of overcrowding, Adv. in Appl. Math., 26 (2001) , 280-301.  doi: 10.1006/aama.2001.0721.
      T. Hillen  and  K. J. Painter , A user's guide to PDE models for chemotaxis, J. Math. Biol., 58 (2009) , 183-217.  doi: 10.1007/s00285-008-0201-3.
      S. Hittmeir  and  A. Jüngel , Cross diffusion preventing blow-up in the two-dimensional Keller-Segel model, SIAM J. Math. Anal., 43 (2011) , 997-1022.  doi: 10.1137/100813191.
      D. Horstmann  and  G. Wang , Blow-up in a chemotaxis model without symmetry assumptions, European J. Appl. Math., 12 (2001) , 159-177.  doi: 10.1017/S0956792501004363.
      D. Horstemann , From 1970 until present: The Keller-Segel model in chemotaxis and its consequences. Ⅰ., Jahresber. Deutsch. Math.-Verein., 105 (2003) , 103-165. 
      S. Ishida , K. Seki  and  T. Yokota , Boundedness in quasilinear Keller-Segel systems of parabolic-parabolic type on non-convex bounded domains, J. Differential Equations, 256 (2014) , 2993-3010.  doi: 10.1016/j.jde.2014.01.028.
      W. Jäger  and  S. Luckhaus , On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Amer. Math. Soc., 329 (1992) , 819-824.  doi: 10.2307/2153966.
      H. Y. Jin , Boundedness of the attraction-repulsion Keller-Segel system, J. Math. Anal. Appl., 422 (2015) , 1463-1478.  doi: 10.1016/j.jmaa.2014.09.049.
      H. Y. Jin  and  Z. A. Wang , Asymptotic dynamics of the one-dimensional attraction-repulsion Keller-Segel model, Math. Methods Appl. Sci., 38 (2015) , 444-457.  doi: 10.1002/mma.3080.
      H. Y. Jin  and  Z. Liu , Large time behavior of the full attraction-repulsion Keller-Segel system in the whole space, Appl. Math. Lett., 47 (2015) , 13-20.  doi: 10.1016/j.aml.2015.03.004.
      H. Y. Jin  and  Z. A. Wang , Boundedness, blowup and critical mass phenomenon in competing chemotaxis, J. Differential Equations, 260 (2016) , 162-196.  doi: 10.1016/j.jde.2015.08.040.
      O. A. Ladyžhenskaya, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, R. I., 1968.
      J. Lankeit , Eventual smoothness and asymptotics in a three-dimensional chemotaxis system with logistic source, J. Differential Equations, 258 (2015) , 1158-1191.  doi: 10.1016/j.jde.2014.10.016.
      X. Li , Boundedness in a two-dimensional attraction-repulsion system with nonlinear diffusion, Math. Methods Appl. Sci., 39 (2016) , 289-301.  doi: 10.1002/mma.3477.
      X. Li  and  Z. Xiang , On an attraction-repulsion chemotaxis system with a logistic source, IMA J. Appl. Math., 81 (2016) , 165-198.  doi: 10.1093/imamat/hxv033.
      Y. Li  and  Y. X. Li , Blow-up of nonradial solutions to attraction-repulsion chemotaxis system in two dimensions, Nonlinear Anal. Real World Appl., 30 (2016) , 170-183.  doi: 10.1016/j.nonrwa.2015.12.003.
      K. Lin , C. Mu  and  L. Wang , Large-time behavior of an attraction-repulsion chemotaxis system, J. Math. Anal. Appl., 426 (2015) , 105-124.  doi: 10.1016/j.jmaa.2014.12.052.
      K. Lin  and  C. Mu , Global existence and convergence to steady states for an attraction-repulsion chemotaxis system, Nonlinear Anal. Real World Appl., 31 (2016) , 630-642.  doi: 10.1016/j.nonrwa.2016.03.012.
      D. Liu  and  Y. S. Tao , Global boundedness in a fully parabolic attraction-repulsion chemotaxis model, Math. Methods Appl. Sci., 38 (2015) , 2537-2546.  doi: 10.1002/mma.3240.
      J. Liu  and  Z. A. Wang , Classical solutions and steady states of an attraction-repulsion chemotaxis in one dimension, J. Biol. Dyn., 6 (2012) , 31-41.  doi: 10.1080/17513758.2011.571722.
      P. Liu , J. P. Shi  and  Z. A. Wang , Pattern formation of the attraction-repulsion Keller-Segel system, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013) , 2597-2625.  doi: 10.3934/dcdsb.2013.18.2597.
      M. Luca , A. Chavez-Ross , L. Edelstein-Keshet  and  A. Mogilner , Chemotactic signalling, Microglia, and alzheimer's disease senile plagues: Is there a connection?, Bull. Math. Biol., 65 (2003) , 693-730. 
      N. Mizoguchi  and  P. Souplet , Nondegeneracy of blow-up points for the parabolic Keller-Segel system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014) , 851-875.  doi: 10.1016/j.anihpc.2013.07.007.
      N. Mizoguchi and M. Winkler, Finite-time blow-up in the two-dimensional Keller-Segel system, preprint.
      L. Nirenberg , An extended interpolation inequality, Ann. Scuola Norm. Sup. Pisa, 20 (1966) , 733-737. 
      K. Osaki , T. Tsujikawa , A. Yagi  and  M. Mimura , Exponential attractor for a chemotaxis-growth system of equations, Nonlinear Anal., 51 (2002) , 119-144.  doi: 10.1016/S0362-546X(01)00815-X.
      K. J. Painter  and  T. Hillen , Volume-filling and quorum-sensing in models for chemosensitive movement, Can. Appl. Math. Q., 10 (2002) , 501-543. 
      M. M. Porzio  and  V. Vespri , Hölder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Differential Equations, 103 (1993) , 146-178.  doi: 10.1006/jdeq.1993.1045.
      R. Shi  and  W. Wang , Well-posedness for a model derived from an attraction-repulsion chemotaxis system, J. Math. Anal. Appl., 423 (2015) , 497-520.  doi: 10.1016/j.jmaa.2014.10.006.
      P. Souplet and P. Quittner, Superlinear Parabolic Problems: Blow-up, Global Existence and Steady States, Birkhäuser Advanced Texts, Basel/Boston/Berlin, 2007.
      Y. S. Tao  and  M. Winkler , Boundedness in a quasilinear parabolic-parabolic Keller-Segel system with subcritical sensitivity, J. Differential Equations, 252 (2012) , 692-715.  doi: 10.1016/j.jde.2011.08.019.
      Y. S. Tao  and  M. Winkler , Large time behavior in a multidimensional chemotaxis-haptotaxis model with slow signal diffusion, SIAM J. Math. Anal., 47 (2015) , 4229-4250.  doi: 10.1137/15M1014115.
      Y. S. Tao  and  Z. A. Wang , Competing effects of attraction vs. repulsion in chemotaxis, Math. Models Methods Appl. Sci., 23 (2013) , 1-36.  doi: 10.1142/S0218202512500443.
      J. I. Tello  and  M. Winkler , A chemotaxis system with logistic source, Comm. Partial Differential Equations, 32 (2007) , 849-877.  doi: 10.1080/03605300701319003.
      Z. A. Wang  and  T. Hillen , Classical solutions and pattern formation for a volume filling chemotaxis model, Chaos, 17 (2007) , 037108, 13 pp.  doi: 10.1063/1.2766864.
      M. Winkler , A critical exponent in a degenerate parabolic equation, Math. Methods Appl. Sci., 25 (2002) , 911-925.  doi: 10.1002/mma.319.
      M. Winkler , Chemotaxis with logistic source: Very weak global solutions and their boundedness properties, J. Math. Anal. Appl., 348 (2008) , 708-729.  doi: 10.1016/j.jmaa.2008.07.071.
      M. Winkler , Boundedness in the higher-dimensional parabolic-parabolic chemotaxis system with logistic source, Comm. Partial Differential Equations, 35 (2010) , 1516-1537.  doi: 10.1080/03605300903473426.
      M. Winkler , Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segel model, J. Differential Equations, 248 (2010) , 2889-2905.  doi: 10.1016/j.jde.2010.02.008.
      M. Winkler , Blow-up in a higher-dimensional chemotaxis system despite logistic growth restriction, J. Math. Anal. Appl., 384 (2011) , 261-272.  doi: 10.1016/j.jmaa.2011.05.057.
      M. Winkler , Finite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system, J. Math. Pures Appl., 100 (2013) , 748-767.  doi: 10.1016/j.matpur.2013.01.020.
      T. Xiang , Boundedness and global existence in the higher-dimensional parabolic-parabolic chemotaxis system with/without growth source, J. Differential Equations, 258 (2015) , 4275-4323.  doi: 10.1016/j.jde.2015.01.032.
      Q. S. Zhang  and  Y. X. Li , An attraction-repulsion chemotaxis system with logistic source, ZAMM Z. Angew. Math. Mech., 96 (2016) , 570-584.  doi: 10.1002/zamm.201400311.
      Q. S. Zhang  and  Y. Li , Boundedness in a quasilinear fully parabolic Keller-Segel system with logistic source, Z. Angew. Math. Phys., 66 (2015) , 2473-2484.  doi: 10.1007/s00033-015-0532-z.
  • 加载中

Article Metrics

HTML views(1415) PDF downloads(198) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint